MAUDE Adverse Event Report: AV-TEMECULA-CT ACS MULTI-LINK RX ULTRA CORONARY STENT SYSTEM

AV-TEMECULA-CT ACS MULTI-LINK RX ULTRA CORONARY STENT SYSTEM
Catalog Number 1003382-38
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Dyspnea (1816)
Date of Event 07/01/2018
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
(b)(4).The device was not returned for evaluation.A review of the lot history record identified no manufacturing nonconformities issued to the reported lot that would have contributed to this event.Based on the information reviewed, there is no indication of a product quality issue.A conclusive cause for the reported patient effect, and the relationship to the product, if any, cannot be determined.There is no indication of a product quality issue with respect to manufacture, design or labeling of the device.The rx xience alpine device is being filed under a separate medwatch mfr number.
 
Event or Problem Description
It was reported that the index procedure took place on (b)(6) 2018 during which a 3.5 x 15 mm xience alpine stent and a 5.0 x 38 mm ultra multi-link stent were implanted for treatment of an unspecified vessel.The patient was readmitted to the hospital on (b)(6) 2018 for shortness of breath.Unspecified treatment was administered to the patient.Final patient outcome is reportedly unknown.No additional information was provided.

Brand Name
ACS MULTI-LINK RX ULTRA CORONARY STENT SYSTEM
Common Device Name
CORONARY STENT SYSTEM
Manufacturer (Section D)
AV-TEMECULA-CT
abbott vascular
26531 ynez road
temecula CA 92591 4628
MDR Report Key7870852
Report Number2024168-2018-07128
Device Sequence Number1938994
Product Code MAF
UDI-Device Identifier08717648035333
UDI-Public08717648035333
Combination Product (Y/N)N
Initial Reporter StateIL
Initial Reporter CountryUS
PMA/510(K) Number
P020047
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2018
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Physician
Remedial Action Other
Type of Report Initial
Report Date (Section B) 09/12/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date05/31/2019
Device Catalogue Number1003382-38
Device Lot Number7061541
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 08/27/2018
Initial Report FDA Received Date09/12/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Hospitalization; Required Intervention;
Patient Age62 YR
Patient Weight96